The Kerzman-Stein operator for the ellipse
Dostanić Milutin R.
Publications de l'Institut Mathematique, 2010 87(101):1-7
Details  Cross Ref cited by(1)  Full text ( 334 KB)  DOI:10.2298/PIM1001001D
Regularization of some classes of ultradistribution semigroups and sines
Kostić Marko
Publications de l'Institut Mathematique, 2010 87(101):9-37
Details  Full text ( 579 KB)  DOI:10.2298/PIM1001009K
Parastrophically equivalent quasigroup equations
Krapež Aleksandar, Živković Dejan
Publications de l'Institut Mathematique, 2010 87(101):39-58
Details  Full text ( 246 KB)  DOI:10.2298/PIM1001039K
Maximum cuts in extended natural deduction
Borisavljević Mirjana
Publications de l'Institut Mathematique, 2010 87(101):59-74
Details  Full text ( 460 KB)  DOI:10.2298/PIM1001059B
A propositional p-adic probability logic
Milošević Miloš
Publications de l'Institut Mathematique, 2010 87(101):75-83
Details  Cross Ref cited by(1)  Full text ( 392 KB)  DOI:10.2298/PIM1001075M
A logic with conditional probability operators
Doder Dragan, Marinković Bojan, Maksimović Petar, Perović Aleksandar
Publications de l'Institut Mathematique, 2010 87(101):85-96
Details  Cross Ref cited by(2)  Full text ( 494 KB)  DOI:10.2298/PIM1001085D
A logic for reasoning about qualitative probability
Ilić-Stepić Angelina
Publications de l'Institut Mathematique, 2010 87(101):97-108
Details  Cross Ref cited by(1)  Full text ( 389 KB)  DOI:10.2298/PIM1001097I
An efficient procedure for mining statistically significant frequent itemsets
Stanišić Predrag, Tomović Savo
Publications de l'Institut Mathematique, 2010 87(101):109-119
Details  Full text ( 431 KB)  DOI:10.2298/PIM1001109S
On the coprimality of some arithmetic functions
De Koninck Jean-Marie, Kátai Imre
Publications de l'Institut Mathematique, 2010 87(101):121-128
Details  Full text ( 397 KB)  DOI:10.2298/PIM1001121D
A counterexample on nontangential convergence for oscillatory integrals
Johansson Karoline
Publications de l'Institut Mathematique, 2010 87(101):129-137
Details  Cross Ref cited by(1)  Full text ( 447 KB)  DOI:10.2298/PIM1001129J
A note on suns in convex metric spaces
Narang T.D., Sangeeta R.
Publications de l'Institut Mathematique, 2010 87(101):139-142
Details  Full text ( 314 KB)  DOI:10.2298/PIM1001139N
On sequence-covering mssc-images of locally separable metric spaces
Van Dung Nguyen
Publications de l'Institut Mathematique, 2010 87(101):143-153
Details  Full text ( 438 KB)  DOI:10.2298/PIM1001143V